Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 233, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 29, 2020, 8:54 PM CST for Calhoun County, Gulf County, Liberty County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2020, 8:54 PM CST (02:54 UTC)
- Expired
- Nov 29, 2020, 9:18 PM CST
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Calhoun County, FL, Gulf County, FL, Liberty County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 365 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816 WUUS52 KTAE 300254 SVRTAE FLC013-045-077-300330- /O.NEW.KTAE.SV.W.0233.201130T0254Z-201130T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tallahassee FL 954 PM EST Sun Nov 29 2020 The National Weather Service in Tallahassee has issued a * Severe Thunderstorm Warning for... North central Gulf County in the Panhandle of Florida... South central Calhoun County in the Panhandle of Florida... West central Liberty County in Big Bend of Florida... * Until 1030 PM EST/930 PM CST/. * At 953 PM EST/853 PM CST/, Doppler radar indicated a severe thunderstorm capable of producing damaging winds in excess of 60 mph. This storm was located over Wewahitchka, or 20 miles east of Callaway, and moving northeast at 25 mph. * Locations impacted include... Stonemill Creek, Orange, Wewahitchka, Marysville, Scotts Ferry, Lewis, Chipola Cutoff, Chipola Park and Red Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe thunderstorms produce damaging winds, destructive hail, deadly lightning and very heavy rain. For your protection, move to an interior room on the lowest floor of your home or business. Heavy rains flood roads quickly so do not drive into areas where water covers the road. && LAT...LON 3005 8524 3013 8531 3034 8511 3019 8497 TIME...MOT...LOC 0253Z 238DEG 21KT 3011 8524 $$ 55-SCHOLL
2 follow-up statements
347 WWUS52 KTAE 300307 SVSTAE Severe Weather Statement National Weather Service Tallahassee FL 1007 PM EST Sun Nov 29 2020 FLC013-045-077-300330- /O.CON.KTAE.SV.W.0233.000000T0000Z-201130T0330Z/ Gulf FL-Calhoun FL-Liberty FL- 1007 PM EST Sun Nov 29 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EST/930 PM CST/ FOR NORTHEASTERN GULF...SOUTH CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA AND WEST CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA... At 1006 PM EST/906 PM CST/, a severe thunderstorm was located over Stonemill Creek, or 20 miles south of Blountstown, moving northeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Orange, Chipola Cutoff, Marysville, Scotts Ferry, Lewis and Red Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3011 8515 3021 8523 3034 8511 3019 8497 TIME...MOT...LOC 0306Z 238DEG 21KT 3015 8516 HAIL...<.75IN WIND...60MPH $$ 55-SCHOLL
022
WWUS52 KTAE 300318
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1018 PM EST Sun Nov 29 2020
FLC013-045-077-300328-
/O.CAN.KTAE.SV.W.0233.000000T0000Z-201130T0330Z/
Gulf FL-Calhoun FL-Liberty FL-
1018 PM EST Sun Nov 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GULF...SOUTH
CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA AND WEST CENTRAL
LIBERTY COUNTIES IN BIG BEND OF FLORIDA IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3011 8515 3021 8523 3034 8511 3019 8497
TIME...MOT...LOC 0317Z 238DEG 21KT 3019 8509
$$
55-SCHOLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 7:31 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 29, 7:31 PM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
831 PM EST Sun Nov 29 2020
.UPDATE...
No changes were made to the forecast for tonight during the
evening update. The threat for isolated severe storms
and a couple brief tornadoes will continue past midnight as a cold
front approaches. Instability is very low but deep layer shear is
very high as seen on the 00Z observed sounding at Tallahassee.
Therefore, rotating cells will likely continue past midnight.
&&
.PREV DISCUSSION [633 PM EST]...
.NEAR TERM [Through Monday]...
Tonight...
A surface low was analyzed near New Orleans early this afternoon
with a warm front extending east-southeastward across the northeast
Gulf. As the low translates to the northeast, the warm front will
lift north placing our entire forecast area in the warm sector by
late this evening. Although instability will be limited (highest
over the Florida zones), deep layer shear of 40-60 kts and SRH
values of 250-400 m2s2 is more than sufficient for possible
supercell development. Thus, a couple of tornadoes and damaging
winds in bowing and/or line segments along and ahead of the cold
front are the main severe threats. SPC has trimmed back on the
slight risk area on the latest update but still covers most of our
CWA with the remainder in the marginal risk through the overnight
hours. The severe threat and rain chances will end from west to east
with the passage of a strong cold front. Lows will range from the
upper 40s northwest to around 60 southeast.
Monday...
A few lingering showers will be possible across the southeast Big
Bend Monday morning. Otherwise, a much colder airmass will filter
into the region on breezy northwest winds in the wake of the cold
front. Don't expect to see much sunshine as skies remain cloudy due
to wraparound moisture in the form of stratocumulus trapped below
the low-level frontal inversion. Calendar day max temps will likely
occur for most locations around or prior to daybreak. The strong
cold air advection along with extensive cloudiness will result in
daytime temperatures only reaching the lower 50s northwest to the
lower to mid 60S far southeast Big Bend.
.SHORT TERM [Monday Night Through Tuesday Night]...
As the intense cold front continues to make its way eastward beyond
our CWA, in its wake we can expect breezy and cold conditions to
persist through the short term. Winds will be elevated overnight and
will steadily decrease throughout Tuesday. Cloud coverage will also
steadily decrease throughout Tuesday and high pressure will begin to
settle in. Overnight lows will in the low to mid 30s, bringing our
inland counties in SE Alabama and SW Georgia near or below freezing.
Daytime highs will be in the low to mid 50s.
It's worth noting that the average date of the first freeze occurs
in the second to third week of November away from the gulf coast.
.LONG TERM [Wednesday Through Sunday]...
Looking ahead we can expect to remain in below average temps and
drier conditions until Thursday afternoon when another low pressure
system makes its way across the northern Gulf of Mexico states.
Intense cold air advection will begin to decrease as the winds
become lighter and high pressure moves in on Wednesday. This
clearing of the cloud deck and lighter winds will lead to some of
the coldest overnight temperatures we'll experience thus far in the
Fall season on Wednesday morning with most of our CWA falling near
or below freezing. We'll begin to steadily warm up until the next
frontal system passes through our region near the end of the week.
PoPs begin to steadily increase Thursday evening into Friday as
another cold front makes its way across the northern Gulf Coast
states. There is uncertainty regarding this system and its potential
impacts, however, current trends have our region receiving between 1
and 2 inches of precip. Expect overnight lows in the long term to
remain in the mid to upper 30s through Thursday with a slight warm
up to the low to mid 50s early Friday, followed by another drop into
the lower 40s as we head into the weekend. Daytime highs will
struggle to reach the upper 50s/lower 60s through Wednesday, with a
warm up to the mid and upper 60s Thursday and Friday with a drop
into the upper 50s Saturday and Sunday.|
.AVIATION...
[Through 00Z Tuesday]
IFR and LIFR CIGs will become MVFR late tonight as a low pressure
system moves into the region. The threat for isolated severe storms
and a couple brief tornadoes will continue past midnight. Lightning
has been isolated and will likely remain isolated throughout the
night. CIGs will begin to improve by early morning as a cold front
moves through and winds become northwesterly but MVFR CIGs will
linger until mid to late afternoon at TLH, ABY and VLD. Winds will
be gusty through the night and all day tomorrow. Low level wind
shear will be possible in the early morning hours if winds cannot
mix to the surface.
.MARINE...
A Small Craft Advisory is currently in effect. Southerly winds are
expected to increase and continue to be elevated in the wake of a
strong cold frontal passage through Tuesday. Seas will respond
accordingly, peaking between 8 and 10 feet late Monday into early
Tuesday over the offshore waters. Northwest winds will briefly gust
to gale force with a squall line/cold frontal passage tonight, and
possibly again with a secondary cold frontal passage Monday night.
Winds and seas decrease late Tuesday into Wednesday, only to
increase again late in the week in advance of the next cold front.
Sea smoke, a form of fog, is possible over the nearshore waters
Tuesday and Wednesday mornings as a much colder air mass moves over
the relatively warm gulf waters.
.FIRE WEATHER...
A very dry airmass will filter into the region behind a strong cold
front. Winds on Monday will be breezy with gusts possibly as high as
30 mph. However, since maximum temperatures will mostly be in the
50s, minimum relative humidities will stay well above critical
levels. Minimum relative humidities are forecast to drop into the
mid to upper 30 percent range Tuesday afternoon but winds will be
much lighter. Thus, red flag conditions are not expected.
.HYDROLOGY...
Rainfall amounts through day 7 will average 1-2 inches. However,
heavier amounts are possible in isolated thunderstorms. River
flooding is not expected, minor flooding of poor drainage areas in
urban environments is the main concern.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 55 56 33 52 30 / 80 10 0 0 0
Panama City 53 56 35 54 36 / 90 10 0 0 0
Dothan 48 51 28 49 27 / 90 10 0 0 0
Albany 51 52 31 48 28 / 90 10 0 0 0
Valdosta 57 57 33 50 28 / 80 10 0 0 0
Cross City 63 64 35 53 30 / 80 30 0 0 0
Apalachicola 56 58 35 54 37 / 80 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Monday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST /noon CST/ Tuesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
UPDATE...McD
NEAR TERM...Barry
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...McD
MARINE...Oliver
FIRE WEATHER...Barry
HYDROLOGY...OliverIn the hours before
Special weather statement, Nov 29, 5:57 PM CST, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
657 PM EST Sun Nov 29 2020
FLZ115-300030-
Coastal Franklin FL-
657 PM EST Sun Nov 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 730 PM EST...
At 657 PM EST, Doppler radar was tracking a strong thunderstorm 15
miles east of Carrabelle, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Alligator Point, Saint Teresa, Turkey Point and Bald Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2988 8451 2998 8446 2997 8445 2998 8444
2999 8444 2997 8436 2997 8435 2998 8436
2996 8427 2992 8427 2984 8432 2983 8434
TIME...MOT...LOC 2357Z 209DEG 20KT 2989 8441
42-DVDSpecial weather statement, Nov 29, 6:33 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
733 PM EST Sun Nov 29 2020
FLZ007>012-108-112-300130-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-Jackson FL-North Walton FL-Washington FL-
733 PM EST Sun Nov 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...BAY...EASTERN
WALTON...HOLMES AND WASHINGTON COUNTIES UNTIL 830 PM EST/730 PM
CST/...
At 733 PM EST/633 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southwest of Geneva
to 15 miles southwest of Panama City Beach. Movement was east at 25
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Chipley, Graceville, De Funiak Springs, Springfield, Hiland
Park, Tyndall Air Force Base, Bradford, Union, Live Oak, Parker,
Freeport, Ponce De Leon, Caryville and Wausau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3038 8614 3039 8611 3044 8613 3099 8606
3100 8537 2997 8552 3025 8601 3029 8615
TIME...MOT...LOC 0033Z 272DEG 24KT 3096 8600 3011 8608
42-DVDSpecial weather statement, Nov 29, 7:20 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
820 PM EST Sun Nov 29 2020
FLZ010>014-112-300230-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-Jackson FL-
Washington FL-
820 PM EST Sun Nov 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHWESTERN GULF...
BAY...CALHOUN AND EASTERN WASHINGTON COUNTIES IN THE PANHANDLE OF
FLORIDA UNTIL 930 PM EST/830 PM CST/...
At 819 PM EST/719 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southeast of
Graceville to 16 miles southeast of Vernon to 13 miles southwest of
Panama City Beach. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Blountstown,
Marianna, Springfield, Mexico Beach, Hiland Park, Stonemill Creek,
Tyndall Air Force Base, Chattahoochee, Parker, Malone, Wewahitchka,
Sneads, Cottondale, Grand Ridge, Greenwood and Altha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3025 8612 3027 8600 3029 8600 3042 8560
3097 8546 3100 8500 3088 8493 3075 8491
3070 8486 3058 8496 3048 8500 3044 8498
3042 8503 3031 8503 3016 8513 2999 8537
3002 8539 2997 8539 2992 8546 2994 8558
TIME...MOT...LOC 0119Z 263DEG 28KT 3089 8542 3047 8549 3010 8604
42-DVDLocal storm report, Nov 29, 8:05 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EST SUN NOV 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM MARINE TSTM WIND BAHAMA BEACH 30.20N 85.84W
11/29/2020 E55 MPH BAY FL MESONET
55 MPH WIND GUST AT PANAMA CITY BEACH
MESONET SITE.
&&
EBLocal storm report, Nov 29, 8:15 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST SUN NOV 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM MARINE TSTM WIND 1 ESE GULF RESORT BEACH 30.22N 85.87W
11/29/2020 E48 MPH BAY FL MESONET
48 MPH WIND GUST FROM PCBF1 TIDAL GUAGE
ANEMOMETER.
&&
EBSpecial weather statement, Nov 29, 8:30 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
930 PM EST Sun Nov 29 2020
FLZ010>014-016-026-112-114-GAZ155-300330-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Washington FL-Coastal Gulf FL-Seminole GA-
930 PM EST Sun Nov 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...GULF...BAY AND CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WESTERN GADSDEN AND LIBERTY
COUNTIES IN BIG BEND OF FLORIDA...SOUTHEASTERN WASHINGTON COUNTY IN
THE PANHANDLE OF FLORIDA AND SOUTHWESTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 1030 PM EST/930 PM CST/...
At 929 PM EST/829 PM CST/, Doppler radar was tracking a strong
thunderstorm 15 miles northwest of Stonemill Creek, or 15 miles
northeast of Callaway, moving northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City, Lynn Haven, Callaway, Blountstown, Marianna, Port St.
Joe, Quincy, Springfield, Mexico Beach, Hiland Park, Stonemill Creek,
Chattahoochee, Greensboro, Tyndall Air Force Base, Orange, Parker,
Malone, Wewahitchka, Sneads and Gretna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2964 8541 2974 8548 2988 8549 3006 8578
3100 8520 3100 8500 3088 8493 3075 8491
3071 8486 3069 8451 2960 8532 2960 8536
TIME...MOT...LOC 0229Z 233DEG 18KT 3029 8537
55-SCHOLLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:33 PM CST | Special Weather Statement | TAE | Bay, Holmes, Washington | 57 min |
| Nov 29, 7:20 PM CST | Special Weather Statement | TAE | Bay, Calhoun, Jackson | 70 min |
| Nov 29, 7:27 PM CST | Special Marine Warning | TAE | 3 hr | |
| Nov 29, 8:30 PM CST | Special Weather Statement | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 60 min |
| Nov 29, 8:56 PM CST | Special Marine Warning | TAE | 34 min | |
| Nov 29, 9:00 PM CST | Special Weather Statement | TAE | Gulf | 45 min |
| Nov 29, 9:05 PM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 40 min |
| Nov 29, 9:13 PM CST | Special Marine Warning | TAE | 62 min | |
| Nov 29, 9:44 PM CST | Special Weather Statement | TAE | Holmes, Walton | 46 min |
| Nov 29, 10:34 PM CST | Special Weather Statement | TAE | Holmes | 41 min |
| Nov 29, 10:42 PM CST | Special Marine Warning | TAE | 93 min | |
| Nov 29, 11:47 PM CST | Special Weather Statement | TAE | Franklin, Liberty | 43 min |
| Nov 30, 12:09 AM CST | Special Marine Warning | TAE | 96 min | |
| Nov 30, 12:28 AM CST | Special Weather Statement | TAE | Franklin, Jefferson, Leon, Wakulla | 47 min |
| Nov 30, 1:12 AM CST | Special Weather Statement | TAE | Jefferson, Leon, Taylor, Wakulla | 48 min |
| Nov 30, 1:39 AM CST | Freeze Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 30 hr |
| Nov 30, 1:40 AM CST | Special Marine Warning | TAE | 80 min | |
| Nov 30, 1:52 AM CST | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 36 min |
| Nov 30, 1:56 AM CST | Special Weather Statement | TAE | Madison, Taylor | 64 min |
| Nov 30, 2:10 AM CST | Severe Thunderstorm Warning | TAE | Madison | 50 min |
| Nov 30, 2:12 AM CST | Tornado Warning | TAE | Madison | 36 min |
| Nov 30, 2:36 AM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 15 hr |
| Nov 30, 2:42 AM CST | Special Marine Warning | TAE | 49 min | |
| Nov 30, 2:44 AM CST | Special Weather Statement | TAE | Dixie, Lafayette | 61 min |
| Nov 30, 1:01 PM CST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.